Root systems in number fields

Vladimir L. Popov, Yuri G. Zarhin

Research output: Contribution to journalArticlepeer-review


We classify the types of root systems R in the rings of integers of number fields K such that the Weyl group W(R) lies in the group L(K) generated by Aut(K) and multiplications by the elements of K*. We also classify the Weyl groups of root systems of rank n which are isomorphic to a subgroup of L(K) for a number field K of degree n over Q.

Original languageEnglish (US)
Pages (from-to)285-300
Number of pages16
JournalIndiana University Mathematics Journal
Issue number1
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Root systems in number fields'. Together they form a unique fingerprint.

Cite this